# SDR SWAA2023101601494

- Difficulty date: September 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS SAGGING AT FWD UPPER GAP LESS THAN 0.060 INCH.<[01] PERFORMED L1 DOOR ADJUSTMENT REF AMM 52-11-00-820-801. CALIPER USED 175310-R DD: 26-MAY-24; FORCED GAUGE USED 159992 DD: 28-MAR-24.;[02] REMOVED AND REPLACED UPPER AND LOWER PLATE BEARINGS DOOR DOES NOT LONGER SAG REF SOPM 20-50-03.;[03] VERIFIED STEPS 1 AND 2
